# SDR ASAA2025070659187

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 32,192 hours, 10,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 EXIT SIGN COVER MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN COVER. CHECKED THAT EMERGENCY LIGHT AT R2 DOOR OPERATES NORMALLY. CHECKS GOOD REF. AMM 33-51-01.
